Extension of Huygens type inequalities for Bessel and modified Bessel Functions
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 799-809
Published online July 31, 2019
Khaled Mehrez
Universit\'e de Kairouan
Abstract : In this note our aim is to extend the Huygens type inequalities to the Bessel and modified Bessel functions of the first kind. Our main motivation to write this note is a recent publication of Zhu, which we wish to complement.
Keywords : the Bessel functions, the modified Bessel functions, Huygens type inequalities
MSC numbers : 33C20, 33E20, 26D07, 26A42, 44A10
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd